Alert archive / Alabama / Small Craft Advisories in 2022
Small Craft Advisory 9, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 19, 2022, 3:37 AM CST. It took effect at Jan 20, 2022, 12:00 PM CST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2022, 3:37 AM CST (09:37 UTC)
- In effect from
- Jan 20, 2022, 12:00 PM CST
- Expired
- Jan 22, 2022, 12:00 PM CST
- In force
- 48 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
875 WHUS74 KMOB 190937 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 337 AM CST Wed Jan 19 2022 GMZ630>632-650-655-670-675-191800- /O.NEW.KMOB.SC.Y.0009.220120T1800Z-220122T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 337 AM CST Wed Jan 19 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 6 AM CST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet near shore and 4 to 6 feet well offshore. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From noon Thursday to 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
11 follow-up statements
866 WHUS74 KMOB 191742 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1142 AM CST Wed Jan 19 2022 GMZ630>632-650-655-670-675-200200- /O.CON.KMOB.SC.Y.0009.220120T1800Z-220122T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1142 AM CST Wed Jan 19 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO 6 AM CST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet near shore and 4 to 6 feet well offshore. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From noon Thursday to 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
197 WHUS74 KMOB 200425 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 1025 PM CST Wed Jan 19 2022 GMZ630>632-650-655-670-675-201300- /O.CON.KMOB.SC.Y.0009.220120T1800Z-220122T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1025 PM CST Wed Jan 19 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO 6 AM CST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet near shore and 4 to 6 feet well offshore. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From noon Thursday to 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
095 WHUS74 KMOB 201004 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 404 AM CST Thu Jan 20 2022 GMZ650-655-670-675-201800- /O.EXT.KMOB.SC.Y.0009.220120T1800Z-220122T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 404 AM CST Thu Jan 20 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO NOON CST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet near shore and 4 to 6 feet well offshore. * WHERE...Coastal waters of Alabama and northwest Florida out 60 nm. * WHEN...From noon today to noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>632-201800- /O.CON.KMOB.SC.Y.0009.220120T1800Z-220122T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 404 AM CST Thu Jan 20 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Waves around 2 feet. * WHERE...Mobile Bay and the Mississippi Sound. * WHEN...From noon Thursday to 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
956 WHUS74 KMOB 201826 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1226 PM CST Thu Jan 20 2022 GMZ650-655-670-675-210215- /O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1226 PM CST Thu Jan 20 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet near shore and 4 to 6 feet well offshore. * WHERE...Coastal waters of Alabama and northwest Florida out 60 nm. * WHEN...Until noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>632-210215- /O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 1226 PM CST Thu Jan 20 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Waves around 2 feet. * WHERE...Mobile Bay and the Mississippi Sound. * WHEN...Until 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
998 WHUS74 KMOB 210421 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1021 PM CST Thu Jan 20 2022 GMZ650-655-670-675-211400- /O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1021 PM CST Thu Jan 20 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet near shore and 4 to 6 feet well offshore. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>632-211400- /O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 1021 PM CST Thu Jan 20 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kts. Waves up to 3 ft. * WHERE...Mississippi Sound, Southern Mobile Bay and Northern Mobile Bay. * WHEN...Until 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
258 WHUS74 KMOB 211000 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 400 AM CST Fri Jan 21 2022 GMZ650-655-670-675-212100- /O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 400 AM CST Fri Jan 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>632-212100- /O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 400 AM CST Fri Jan 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 1 to 3 ft. * WHERE...Mississippi Sound, Southern Mobile Bay and Northern Mobile Bay. * WHEN...Until 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JLH
822 WHUS74 KMOB 211520 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 920 AM CST Fri Jan 21 2022 GMZ650-655-670-675-220000- /O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 920 AM CST Fri Jan 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>632-220000- /O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 920 AM CST Fri Jan 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 1 to 3 ft. * WHERE...Mississippi Sound, Southern Mobile Bay and Northern Mobile Bay. * WHEN...Until 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
467 WHUS74 KMOB 220259 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 859 PM CST Fri Jan 21 2022 GMZ650-655-670-675-221200- /O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 859 PM CST Fri Jan 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>632-221200- /O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 859 PM CST Fri Jan 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 1 to 3 ft. * WHERE...Mississippi Sound, Southern Mobile Bay and Northern Mobile Bay. * WHEN...Until 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
005 WHUS74 KMOB 220353 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 953 PM CST Fri Jan 21 2022 GMZ630>632-221200- /O.EXT.KMOB.SC.Y.0009.000000T0000Z-220122T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 953 PM CST Fri Jan 21 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...North winds 18 to 23 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...Mississippi Sound, Southern Mobile Bay and Northern Mobile Bay. * WHEN...Until 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-221200- /O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 953 PM CST Fri Jan 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...North winds 18 to 25 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out 60 NM. * WHEN...Until noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
023 WHUS74 KMOB 221022 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 422 AM CST Sat Jan 22 2022 GMZ650-655-670-675-221500- /O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 422 AM CST Sat Jan 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northeast winds 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>632-221500- /O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 422 AM CST Sat Jan 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...North winds 20 kt with gusts up to 25 kt and seas 1 to 3 ft. * WHERE...Mississippi Sound, Southern Mobile Bay and Northern Mobile Bay. * WHEN...Until 9 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JLH
264 WHUS74 KMOB 221605 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1005 AM CST Sat Jan 22 2022 GMZ650-655-670-675-221800- /O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1005 AM CST Sat Jan 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northeast winds 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 12:25 AM CST, 3 hours 12 minutes earlier.
Area forecast discussion, Jan 19, 12:25 AM CST, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1225 AM CST Wed Jan 19 2022 .AVIATION... 06Z issuance...Increasing moisture along southerly low level flow will continue to aid in the development of VFR low level cloud decks with bases between 3-5 kft AGL across much of southeast MS, southwest AL, and portions of the western FL panhandle overnight and into the day Wednesday. VFR is forecast to remain prevalent through Wednesday afternoon before a gradual lowering of the cloud decks to MVFR thresholds between 1500-2500 ft AGL is anticipated along and northwest of the I-65 corridor Wednesday evening ahead of an approaching cold front. Isolated -SHRA may develop over southeast MS and southwest AL during the day Wednesday, but will become more scattered to numerous in coverage Wednesday evening across interior portions of southeast MS and southwest AL ahead of the approaching front. /21 && .NEAR TERM UPDATE /Now Through Thursday/...A westerly to southwesterly flow aloft continues across the north central Gulf Coast region tonight, well in advance of a short wave trough moving from the Four Corners to the southern Rocky Mountains. A surface ridge of high pressure extends across the Eastern Seaboard and into the Florida peninsula, which is allowing for a return southeasterly to southerly surface to low level flow across our local area. Low level cloud cover should continue to increase in coverage across southeast MS, southwest/south central AL, and into the far western FL panhandle overnight into Wednesday morning. Weak isentropic ascent may aid in the development of a few isolated light rain showers across portions of southeast MS and southwest AL late Wednesday morning into Wednesday afternoon. The shortwave trough will move across the southern Plains Wednesday and eventually toward the Mississippi Valley Wednesday afternoon and evening along the base of a deepening larger scale trough across the Great Lakes and Upper Midwest. A strong cold front will surge southward toward northern MS/AL by late Wednesday afternoon and will gradually sink southeastward toward the I-65 corridor through Thursday morning. A zone of increased deep layer moisture and ascent ahead of the advancing shortwave trough and along the frontal zone will aid in the development of numerous to widespread rain showers and these are forecast to arrive into our interior southeast MS and southwest AL counties Wednesday evening before spreading southeastward across the rest of our area late Wednesday night into Thursday morning. We have maintained high POPs (70-90%) that spread from northwest to southeast across our forecast area late Wednesday night into Thursday morning. The cold front will surge southward across our forecast area late Thursday morning into Thursday afternoon, allowing much colder temperatures to spread across our region along increasing northerly winds. Rain chances will persist into Thursday afternoon, though the better coverage will likely shift into eastern portions of south central AL and the western FL panhandle by late in the afternoon. High temperatures on Wednesday are forecast to range in the upper 60s to lower 70s. Lows Wednesday night currently look to range from the upper 30s to mid 40s across interior southeast MS and southwest AL following the passage of the front, and in the 50s across much of the rest of the area ahead of the front. Highs on Thursday will trend much colder, probably only reaching into the mid 40s to lower 50s over interior southeast MS and southwest AL, but may manage to reach into the mid 50s to mid 60s over the rest of southwest/south central AL and the western FL panhandle before temperatures drop during the afternoon following the frontal passage. /21 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 3:12 AM CST | Rip Current Statement | MOB | Baldwin, Mobile | 39 hr |
Nearby
Small Craft Advisories in Alabama, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.